# SDR UPS98226093

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS AND AFT STAIR EMERGENCY LIGHTS ARE WEAK.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS.  LIGHTS OPS CHECK NORMAL IAW M/M 33-50-11, P\N'S ON 96-21015 S\N'S ON NSN P\N'S OFF 96-2-1015 S\N OFF NSN.
